# SDR 2001UALA01927

- Difficulty date: August 31, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 30,691 hours, 19,507 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO A-SYSTEM HYDRAULIC PROBLEM.  *S/D*  TIGHTENED LOOSE FITTING ON A-SYS MODULE (TO A-SYS ELEC PUMP).  REFILLED A SYS RESERVIOR.  LEAK CHECK GOOD.
